Ozempic patients reveal troubling new side effect: ‘I’m thinner, but I’m miserable’

Ozempic’s primary goal is to treat type 2 diabetes, but both health officials and the public have praised the drug for its slimming superpowers. However, the growing list of reported adverse health effects of semaglutide injection has many questioning their stance on the off-label weight loss drug.

Severe gastrointestinal problems, stomach paralysis, and gallbladder problems are just some of the side effects reported by Ozempic users. In December 2023, Real Housewives of New Jersey star Jennifer Fessler revealed that she was hospitalized due to debilitating constipation while taking weekly injections of semaglutide, while Sharon Osborne shared that he lost too a lot of weight and was “skinny”.

But now, Ozempic patients are talking about a lesser-known side effect that’s wreaking havoc on their relationships. In an anonymous essay published in daily mail, a nurse living in England shared how she has lost all interest in sex and felt “disconnected” from her marriage since going to Ozempic two months earlier. While she has experienced an increase in body positivity, it has come at a cost.

RELATED: Ex-Ozempic Patient Shares Side Effect That Won’t Go Away

“I feel better about my body than I have in years, but I have no desire to have sex. The only emotion I feel when he approaches me is anger and a slight sense of repulsion,” she detailed.

Despite her husband’s attempts to spice things up in the bedroom, the nurse has been unable to boost her libido naturally.

“I respond to him physically, I kiss him back and touch him, but I don’t feel anything. He’s tried everything. And I mean everything. He’s tried so hard with massages and trying different ways to excite me,” she said. to say.

“But I’m just not interested. I can’t get aroused in any way. Normally, I orgasm easily, but now there’s nothing,” she added. “I’m thinner, but I’m miserable.”

And she’s not the only Ozempic user who has noticed a difference in her libido since taking the weight-loss drug. Low sex drive as a result of semaglutide has continued to be a popular topic of conversation on Reddit, where many have gathered to check their shared stories.

“I have been taking this medicine for three weeks, I have hardly had any side effects, but I have had some [no] libido Really unusual for me!” one person shared in one thread.

Another claimed his “once-thriving libido is completely dead” thanks to the weekly injections.

However, another user wrote that they have lost “the drive” to have sex and it is affecting their relationship: “We are not as intimate as we used to be.”

RELATED: Doctor Reveals Surprising New Ozempic Side Effect: ‘I Noticed Something Really Weird.’

Although low sex drive is not currently advertised as a side effect of Ozempic, a change in medication can affect the body in many ways, not all of which may be printed on the box. Weight loss and wellness company Re:Vitalize notes that a low libido can be an “indirect” symptom of other changes your body is experiencing.

“Other reasons why Ozempic may be affecting your libido may include reduced caloric intake, lower energy levels, and a disruption in your normal lifestyle habits. Common side effects also include concerns such as nausea if you are sick throughout time, you’ll almost certainly win. I don’t have a strong libido,” explains the company’s blog.

That said, some experts claim that Ozempic may increase a man’s risk of erectile dysfunction and other potential hormonal effects, according to Urology time.

Very little research is available on Ozempic and its potential long-term effects on low sex drive. However, it’s important to be aware of any body or mood changes you experience and raise concerns with your healthcare provider.

Best Life offers the most up-to-date information from top experts, new research and health agencies, but our content is not intended to replace professional guidance. When it comes to the medication you are taking or any other health questions you have, always consult your healthcare provider directly.

#Ozempic #patients #reveal #troubling #side #effect #thinner #miserable
Image Source : bestlifeonline.com

Leave a Comment